# SDR ASAA0843196

- Difficulty date: June 30, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881194
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN, STA1016 +16 LBL 8 IS CREASED REF SAD ITEM 5050829 CUT OUT DAMAGED AREA FABRICATED DOUBLER LOCATED DRILLED AND INSTALLED IAW SRM 53-80-01, FIG. 201, PAGES 201TO 205.
